Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sections of point sets


Author: Deane Montgomery
Journal: Trans. Amer. Math. Soc. 35 (1933), 915-928
MSC: Primary 54E99; Secondary 54B10, 54C99, 54E52
DOI: https://doi.org/10.1090/S0002-9947-1933-1501724-8
MathSciNet review: 1501724
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54E99, 54B10, 54C99, 54E52

Retrieve articles in all journals with MSC: 54E99, 54B10, 54C99, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501724-8
Article copyright: © Copyright 1933 American Mathematical Society